MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that the light adjustable lens was explanted from the patient's left eye due to dissatisfaction with glare.The patient's correctable vision was noted to be 20/15.Another lal was implanted during the exchange.Rxsight's first awareness of the issue was 8/5/2021.The device history record for the lens was reviewed.No issues were noted.The lens has not yet been received for evaluation.
 
Event or Problem Description
Site reported that the light adjustable lens was explanted from the patient's left eye due to dissatisfaction with glare.The patient's correctable vision was noted to be 20/15.Another lal was implanted during the exchange.Rxsight's first awareness of the issue was 8/5/2021.
 
Additional Manufacturer Narrative
Site reported that the light adjustable lens was explanted from the patient's eye due to dissatisfaction with glare.The patient's correctable vision was noted to be 20/15.Another lal was implanted during the exchange.Rxsight's first awareness of the issue was (b)(6) 2021.The explanted lens was returned in fragments.Visual inspection and optical testing found no issues with the returned lens.
 
Event or Problem Description
Site reported that the light adjustable lens was explanted from the patient's eye due to dissatisfaction with glare.The patient's correctable vision was noted to be 20/15.Another lal was implanted during the exchange.Rxsight's first awareness of the issue was (b)(6) 2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key12416165
Report Number3012712027-2021-00048
Device Sequence Number3516009
Product Code PZK
UDI-Device Identifier00818806020203
UDI-Public01008188060202031120080717230731
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001776
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer08/05/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;